MAUDE Adverse Event Report: COOPERSURGICAL, INC. UTERINE EXPLORA CURETTE - MODEL I; 3MM OD CURETTE WITH VACU-LOK SYRINGE

COOPERSURGICAL, INC. UTERINE EXPLORA CURETTE - MODEL I; 3MM OD CURETTE WITH VACU-LOK SYRINGE
Model Number MX120
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the user facility via medwatch: on [redacted] 2024, the patient was in the office and had a sis procedure to evaluate post-menopausal bleeding.The patient underwent a pelvic sonogram and a uterine biopsy.No complications were noted.On [redacted] 2025, the patient sent a message to the office that she had a yellow plastic clip come out of her vagina while in the shower following intercourse.She had reported that her husband mentioned feeling a hard object inside of her vagina with intercourse previously.The patient was seen in the office for her annual evaluation to evaluate further, it does not appear there was significant injury.The patient was diagnosed with bacterial vaginitis at the follow up appointment and treated with doxycycline.Mx120 uterine explora (b)(4).
 
Additional Manufacturer Narrative
Distribution history: the lot number was not provided, so a manufacture date, dhr number and ship date are not available.Manufacturing record review: a review of the device history record could not be performed because the cooper lot number was not provided.However, it should be noted at the time of manufacture, records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: while no definitive root cause could be reliably determined, the potential root cause may be that the yellow slide marker became dislodged during the procedure and remained in the vagina until it was expelled during a shower.This is based on the details of the complaint.The yellow slide marker is snapped onto the curette during assembly.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
UTERINE EXPLORA CURETTE - MODEL I
Common Device Name
3MM OD CURETTE WITH VACU-LOK SYRINGE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key22479256
Report Number1216677-2025-00038
Device Sequence Number8015920
Product Code HHK
UDI-Device Identifier00888937003505
UDI-Public(01)00888937003505
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K001545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX120
Device Catalogue NumberMX120
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian